American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11S37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Sascha Orlik and Matthias Strauch. On Jordan-H\"older series of some locally analytic representations. J. Amer. Math. Soc. 28 (2015) 99-157.
Abstract, references, and article information   
View Article: PDF

[2] Mark Reeder and Jiu-Kang Yu. Epipelagic representations and invariant theory. J. Amer. Math. Soc. 27 (2014) 437-477.
Abstract, references, and article information   
View Article: PDF

[3] Paul Mezo. Character identities in the twisted endoscopy of real reductive groups. Memoirs of the AMS 222 (2013)
Book volume table of contents   

[4] Peter Scholze and Sug Woo Shin. On the cohomology of compact unitary group Shimura varieties at ramified split places. J. Amer. Math. Soc. 26 (2013) 261-294.
Abstract, references, and article information   
View Article: PDF

[5] Wee Teck Gan and Shuichiro Takeda. Theta correspondences for $\operatorname{GSp}(4)$. Represent. Theory 15 (2011) 670-718. MR 2846304.
Abstract, references, and article information   
View Article: PDF

[6] Michael M. Schein. An irreducibility criterion for supersingular $\mathbf{mod}$ $p$ representations of $\operatorname{GL}_{2}(F)$ for totally ramified extensions $F$ of $\mathbb{Q}_{p}$. Trans. Amer. Math. Soc. 363 (2011) 6269-6289. MR 2833554.
Abstract, references, and article information   
View Article: PDF

[7] Omer Offen and Eitan Sayag. The $SL(2)$-type and base change. Represent. Theory 13 (2009) 228-235. MR 2515933.
Abstract, references, and article information   
View Article: PDF

[8] K. I. Ikeda and E. Serbest. Generalized Fesenko reciprocity map. St. Petersburg Math. J. 20 (2009) 593-624. MR 2473746.
Abstract, references, and article information   
View Article: PDF

[9] Immanuel Halupczok. Categorical Langlands correspondence for $\operatorname{SO}_{n,1}(\mathbb{R})$. Represent. Theory 10 (2006) 223-253. MR 2219113.
Abstract, references, and article information
View Article: PDF

[10] Benedict H. Gross and Mark Reeder. From Laplace to Langlands via representations of orthogonal groups. Bull. Amer. Math. Soc. 43 (2006) 163-205. MR 2216109.
Abstract, references, and article information   
View Article: PDF

[11] Colette Moeglin and Marko Tadic. Construction of discrete series for classical $p$-adic groups. J. Amer. Math. Soc. 15 (2002) 715-786. MR 1896238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert E. Kottwitz. Transfer factors for Lie Algebras. Represent. Theory 3 (1999) 127-138. MR 1703328.
Abstract, references, and article information   
View Article: PDF

[13] Lawrence Corwin. A construction of the supercuspidal representations of ${\rm GL}\sb n(F),\;F\;p$-adic . Trans. Amer. Math. Soc. 337 (1993) 1-58. MR 1079053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Paul Gérardin and Wen-Ch’ing Winnie Li. Identities on quadratic Gauss sums . Trans. Amer. Math. Soc. 321 (1990) 159-182. MR 974516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] George Lusztig. Equivariant $K$-theory and representations of Hecke algebras . Proc. Amer. Math. Soc. 94 (1985) 337-342. MR 784189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yuval Z. Flicker. On twisted lifting . Trans. Amer. Math. Soc. 290 (1985) 161-178. MR 787960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1